Sequential design of computer experiments for the estimation of a probability of failure

Bect, J.; Ginsbourger, D.; Li, L.; Picheny, V.; Vazquez, E. (2012). Sequential design of computer experiments for the estimation of a probability of failure. Statistics and computing, 22(3), pp. 773-793. New York, N.Y.: Springer 10.1007/s11222-011-9241-4

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Ginsbourger, David

ISSN:

0960-3174

Publisher:

Springer

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:42

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1007/s11222-011-9241-4

Web of Science ID:

000302326400008

URI:

https://boris.unibe.ch/id/eprint/17217 (FactScience: 224959)

Actions (login required)

Edit item Edit item
Provide Feedback